Buy it Again
Signature Care Aspirin Pain Reliever Fever Reducer 325mg NSAID Tablet - 500 Count

Signature Care Aspirin Pain Reliever Fever Reducer 325mg NSAID Tablet - 500 Count

Aspirin, 325 mg, Tablets

Other Information: Use by expiration date on package. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees-86 degrees F (15 degrees-30 degrees C). Misc: Compare to Genuine Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, distributors of Genuine Bayer Aspirin). Quality guaranteed. Pain reliever/fever reducer (NSAID). Questions or comments? 1-800-426-9391. Quality & satisfaction guaranteed or your money back.
Active Ingredients: Aspirin (325 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer. Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Corn Starch, Hypromellose, Polyethylene Glycol, Propylene Glycol.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; shock; facial swelling; asthma (wheezing). Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; take more or for a longer time than directed have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks
Directions Directions: Drink a full glass of water with each dose. Push down & turn to open. Close tightly. Adults and Children 12 Years and Over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.